Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Rash near the vagina, odorless and white discharge - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hello, I was percribed an anti-bacteria medication called Apo-Cephalex 500mg to treat my belly button infection. The percription was for one week and near the end of that week I started to develop a bad rash near my vagina on both sides, it is very dry,itchy and irritated and the skin is peeling. I also noticed white chunky odorless discharge, I was thinking maybe this could be a side effect from my medication? I have finished my medication 2 days about and have had this rash/discharge for about 4 days. If it is a yeast infection will it heal without treatment? and could I use Polyspoirn on the rash or would that irriate it more? I also have noticed a great deal of pain near my perineum (right above anus) it hurts to wipe, it feels like a cut or a sore.. I did have a break-out of Genital warts 4 years ago, but got cream and haven't had another out-break since.
Doctor :   Hi
Doctor :   Let me read the query.
User :   hello.
Doctor :   Do you have the itching and the rashes any where else in the body?
User :   No
Doctor :   May I know your age?
User :   19.
Doctor :   Are you sexually active?
User :   Yes I am
Doctor :   Do you have any problem while passing urine?
User :   No
Doctor :   Ok
Doctor :   Let me brief you.
User :   Ok
Doctor :   Based on the description of your symptoms, the cause may be an infection, probably
User :   Will it cure by itself or does it require treatment?
Doctor :   a fungal one ( probably due to the use of antibiotics)
Doctor :   Fungal infection due get cured itself, if they are mild, however, I would suggest you to use measures to treat it.
Doctor :   The best home measure for the treatment of fungal infection are the use of vinegar douches.
User :   Is it bad to use Polysporin on the rash?
Doctor :   Polysporin is an antibiotic and may aggravate a fungal infection.
Doctor :   Hence I would suggest you, not to use them.
User :   Ok
Doctor :   You can follow the home measure and if the symptoms are increasing, you may need antifungal creams.
Doctor :   Since they are prescription only creams, you need to consult a gynaecologist to obtain them.
Doctor :   You also will have to restrict sexual activity, till your symptoms improve.
User :   Okay. How many times do you suggest that I do the home measures per day?
Doctor :   And lastly, good nutritious diet is also recommended.
Doctor :   You may use one or two douches a day.
Doctor :   Consult your gynaecologist if symptoms persists.
Doctor :   Have you followed what I have suggested?
User :   Yes, thank you. I will take your suggestion
Doctor :   Do you have any other query?
User :   No, that should be good. thank you for you're time.
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor